# SDR ARWA20040505

- Difficulty date: May 13, 2004
- Submitted: June 3, 2004
- Operation: Air carrier
- Aircraft: N906R
- Make and model: Doug DC-8-63F
- Aircraft serial: 46087
- Aircraft time: 77,276 hours, 25,451 cycles
- Engine: Pwa JT3D7A
- Engine time: 59,065 hours, 20,415 cycles
- System (JASC): 7250 · Turbine Section
- Part: Blade
- Part number: 758701
- Part serial: NSN
- Condition: Damaged
- Location: Nr 2 Engine
- Part time: 59,065 hours, 20,415 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: O

## Discrepancy

NR 2 ENGINE EGT (EXHAUST GAS TEMPERATURE) IS 40 DEGREES HIGHER THAN OTHER ENGINES IN CRUISE.  ALL OTHER PARAMETERS NORMAL.  ON POST-FLIGHT INSPECTION, NR 2 ENGINE APPEARS TO HAVE T4 BLADES DAMAGED.  UPON INSPECTION, NR 2 ENGINE TURBINE 1ST STAGE (T-1) VANE BLADE BROKEN (50 PERCENT) AND L/E WITH NICKS.  REMOVED AND REPLACED NR 2 ENGINE IAW ARROW AIR J/C DC8MM 007 & DC8MM 71-00.  ACCOMPLISHED ENGINE RUN-UP IAW ARROW AIR J/C DC8MM 003 & DC8MM 71-00, FOUND NORMAL.
